Downloads: 120

Files in This Item:
File Description SizeFormat 
PhysRevE.92.042131.pdf298.79 kBAdobe PDFView/Open
Title: Conditions for predicting quasistationary states by rearrangement formula
Authors: Yamaguchi, Yoshiyuki Y.
Ogawa, Shun
Author's alias: 山口, 義幸
Issue Date: 14-Oct-2015
Publisher: American Physical Society
Journal title: Physical Review E
Volume: 92
Issue: 4
Thesis number: 042131
Abstract: Predicting the long-lasting quasistationary state for a given initial state is one of central issues in Hamiltonian systems having long-range interaction. A recently proposed method is based on the Vlasov description and uniformly redistributes the initial distribution along contours of the asymptotic effective Hamiltonian, which is defined by the obtained quasistationary state and is determined self-consistently. The method, to which we refer as the rearrangement formula, was suggested to give precise prediction under limited situations. Restricting initial states consisting of a spatially homogeneous part and small perturbation, we numerically reveal two conditions that the rearrangement formula prefers: One is a no Landau damping condition for the unperturbed homogeneous part, and the other comes from the Casimir invariants. Mechanisms of these conditions are discussed. Clarifying these conditions, we validate to use the rearrangement formula as the response theory for an external field, and we shed light on improving the theory as a nonequilibrium statistical mechanics.
Rights: ©2015 American Physical Society.
URI: http://hdl.handle.net/2433/200621
DOI(Published Version): 10.1103/PhysRevE.92.042131
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.